# SDR WX0A201711083293

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 58,479 hours, 53,660 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR ABOUT 15 MINUTES AFTER TAKEOFF.  R & R VALVE AND RESET THE CIRCUIT BREAKER.
